Revista Matemática Iberoamericana


Full-Text PDF (1389 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 1, 1992, pp. 93–120
DOI: 10.4171/RMI/118

Published online: 1992-04-30

Weak Type (1,1) Estimates of the Maximal Function for the Laguerre Semigroup in Finite Dimensions

Ulla Dinger[1]

(1) Chalmers University of Technology, Gothenburg, Sweden

We prove that, in arbitrary finite dimensions, the maximal operator for the Laguerre semigroup is of weak type (1,1). This extends Muckenhoupt's one-dimensional result.

No keywords available for this article.

Dinger Ulla: Weak Type (1,1) Estimates of the Maximal Function for the Laguerre Semigroup in Finite Dimensions. Rev. Mat. Iberoamericana 8 (1992), 93-120. doi: 10.4171/RMI/118